I was 115lbs then i got on the pill. I didnt like the pill because i kept skipping it and my weight was 147ibs. So i got the nexplanon my doctor said it wont make me gain weight but i had it for 5 months now i weigh 153lbs. I eat once a day and work out twice a day. I also get pimples bad now. So i want to no if these are side effects so i can decide if i want it removed.
For me, yes it made me gain 15+ pounds and no matter what i do i cannot seem to lose it. I too workout 5x week cardio and weight training and nothing is working, I do more now than I have in past and I have always lost weight. I have had it for 5 months and i not only increased my weight but my cup size grew 1-2 sizes and mood swings are out of control. BTW yeah the pimple thing happen to me too. I hate it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 1 answer
Posted 8 Nov 2014 • 2 answers
Posted 27 Sep 2015 • 0 answers
Posted 10 Mar 2016 • 0 answers
Posted 31 Aug 2016 • 0 answers